标题:LaSalle-Type Theorem and Its Applications to Infinite Horizon Optimal Control of Discrete-Time Nonlinear Stochastic Systems
作者:Zhang, Weihai; Lin, Xiangyun; Chen, Bor-Sen
作者机构:[Zhang, Weihai] Hangzhou Univ, Hangzhou, Peoples R China.; [Zhang, Weihai] Zhejiang Univ, Hangzhou, Peoples R China.; [Zhang, Weihai; Lin, Xiangyu 更多
通讯作者地址:[Zhang, WH]Shandong Univ Sci & Technol, Qingdao, Peoples R China.
来源:IEEE TRANSACTIONS ON AUTOMATIC CONTROL
出版年:2017
卷:62
期:1
页码:250-261
DOI:10.1109/TAC.2016.2558044
关键词:Hamilton-Jacobi-Bellman equations; LaSalle's theorem; Lyapunov function;; martingale; optimal stabilizing control
摘要:Based on discrete martingale theory, the LaSalle-type theorem for general discrete-time stochastic systems is obtained and the almost sure stability is in turn discussed. As applications, infinite horizon nonlinear optimal regulator is investigated, and a dynamical programming equation called the Hamilton-Jacobi-Bellman equation is also derived for discrete-time nonlinear stochastic optimal control.
收录类别:EI;SCIE
WOS核心被引频次:15
资源类型:期刊论文
TOP